Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 129, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 20, 2013, 11:20 PM CDT for Saint Charles County, Missouri. It took effect at May 20, 2013, 11:57 PM CDT. It was in force for 46 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 11:20 PM CDT (04:20 UTC)
- In effect from
- May 20, 2013, 11:57 PM CDT
- Expired
- May 22, 2013, 9:54 PM CDT
- In force
- 46 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 22.62 ft at May 21, 2013, 3:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
494
WGUS43 KLSX 210420
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT MON MAY 20 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
DARDENNE CREEK
AT ST. PETERS...AFFECTING ST. CHARLES COUNTY
.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF RAINFALL
RECEIVED OVER THE PAST 6 HOURS AND ASSOCIATED RUNOFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-220420-
/O.NEW.KLSX.FL.W.0129.130521T0457Z-130523T0254Z/
/DRCM7.2.ER.130521T0457Z.130521T1200Z.130522T0254Z.UU/
1120 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL WEDNESDAY EVENING.
* AT 10:00 PM MONDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 21.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL
FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK
BEGINS TO FLOOD.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME
FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH
OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/21 05/22 05/23 05/24 05/25
DARDENNE CREEK
ST. PETERS 18.0 14.22 21.5 13.8 7.5 4.8 3.95 follow-up statements
573
WGUS83 KLSX 211343
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF THREE TO SIX INCHES OF RAINFALL
OVER THE PAST 24-36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-221343-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T0427Z/
/DRCM7.2.ER.130521T0338Z.130521T1800Z.130522T0427Z.UU/
843 AM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS EVENING.
* AT 8:00 AM TUESDAY THE STAGE WAS 21.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.5 FEET EARLY THIS
AFTERNOON BEFORE FALLING QUICKLY BACK BELOW FLOOD STAGE LATE THIS
EVENING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
DARDENNE CREEK
ST. PETERS 18.0 21.83 14.1 8.4 5.3 3.9 3.7806
WGUS83 KLSX 211707
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF THREE TO SIX INCHES OF RAINFALL
OVER THE PAST 24-36 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-221707-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T0114Z/
/DRCM7.2.ER.130521T0338Z.130521T1800Z.130522T0114Z.UU/
1207 PM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL THIS EVENING.
* AT 11:55 AM TUESDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK IS FORECAST TO CREST NEAR 22.6 FEET EARLY THIS
AFTERNOON BEFORE FALLING QUICKLY BACK BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...UNIVERSITY OF MISSOURI AGRICULTURAL
EXTENSION PARKING LOT BEGINS TO FLOOD NEAR THIS LEVEL.
* IMPACT...AT 22.5 FEET...NEAR THIS LEVEL THE AGRICULTURAL LEVEE
BETWEEN THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING
HIGHWAY C AND THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
DARDENNE CREEK
ST. PETERS 18.0 22.49 13.0 8.7 5.4 3.9 3.8568
WGUS83 KLSX 220236
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK...
DARDENNE CREEK AT
...ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF RAIN YESTERDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-230236-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T1222Z.UU/
936 PM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL THURSDAY MORNING.
* AT 9:10 PM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL
FIELDS AT SPORTS CENTER PARK.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
DARDENNE CREEK
ST. PETERS 18.0 21.54 18.1 13.1 9.3 5.7 4.9438
WGUS83 KLSX 220242
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK...
DARDENNE CREEK AT
...ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF RAIN YESTERDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-230236-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T1222Z.UU/
942 PM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* AT 9:10 PM TUESDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
DARDENNE CREEK
ST. PETERS 18.0 21.54 18.1 13.1 9.3 5.7 4.9293
WGUS83 KLSX 221110
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 AM CDT WED MAY 22 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOODING EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-221140-
/O.CAN.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T0723Z.UU/
610 AM CDT WED MAY 22 2013
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* THE CREEK FELL BELOW FLOOD STAGE AT 2:23 AM WEDNESDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL TO NEAR 9.1 FEET
FRIDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/23 05/24 05/25 05/26 05/27
DARDENNE CREEK
ST. PETERS 18.0 14.91 10.5 9.1 5.7 4.9 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 3:52 PM CDT, 7 hours 28 minutes earlier.
Area forecast discussion, May 20, 3:52 PM CDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON MAY 20 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 323 PM CDT MON MAY 20 2013 ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT. GLASS .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 323 PM CDT MON MAY 20 2013 THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN COOLER AIR AND HIGH PRESSURE INTO THE AREA. THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA. WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW. GLASS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 112 PM CDT MON MAY 20 2013 STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING THIS PERIOD. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT MON MAY 20 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 405 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY ALSO BECOME SEVERE. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. GLASS
In the hours before
Local storm report, May 20, 10:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST 1 S POTOSI 37.92N 90.78W
05/20/2013 E60 MPH WASHINGTON MO LAW ENFORCEMENT
MODERATE TREE DAMAGE
&&
PRZYBYLINSKILocal storm report, May 20, 10:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG STAUNTON 39.01N 89.79W
05/20/2013 MACOUPIN IL TRAINED SPOTTER
TREES AND POWER LINES DOWN
&&
PRZYBYLINSKILocal storm report, May 20, 11:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND DMG N VIBURNUM 37.72N 91.13W
05/20/2013 IRON MO AMATEUR RADIO
10-12 INCH DIAMETER TREE ACROSS HIGHWAY 49 NORTH OF
VIBURNUM.
&&
CVKINGLocal storm report, May 20, 11:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TSTM WND GST BONNE TERRE 37.92N 90.55W
05/20/2013 E65 MPH ST. FRANCOIS MO TRAINED SPOTTER
POWER OUTAGES ACROSS MUCH OF THE CITY OF BONNE TERRE
&&
JPLocal storm report, May 20, 11:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST FARMINGTON 37.78N 90.43W
05/20/2013 E50 MPH ST. FRANCOIS MO TRAINED SPOTTER
&&
PRZYBYLINSKILocal storm report, May 20, 11:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM FLASH FLOOD ST. CHARLES 38.79N 90.52W
05/20/2013 ST. CHARLES MO TRAINED SPOTTER
FLOODING ON ELM STREET
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Tornado Warning | LSX | Marion, Ralls | 43 min |
| May 20, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 46 min |
| May 20, 7:30 PM CDT | Tornado Warning | LSX | Marion, Ralls | 30 min |
| May 20, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 42 min |
| May 20, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 50 min |
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 35 min |
| May 20, 8:41 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 6 hr |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 39 min |
| May 20, 9:21 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 6 hr |
| May 20, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| May 20, 9:39 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 67 min |
| May 20, 11:13 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 62 min |
| May 20, 11:29 PM CDT | River Flood Warning | LSX | Saint Charles | 3 days |
| May 21, 12:33 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 21, 6:35 AM CDT | River Flood Warning | LSX | Lincoln | 44 hr |
| May 21, 9:49 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.